Rising Health Acetaminophen Oral Solution USP, 160 mg/5 mL | Cherry Flavor | Available in 118 mL & 473 mL (473ml - 16oz)
Stock Expiry Date*: 29-10-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- Powerful Dual Action: Temporarily relieves minor aches and pains (headache, muscle pain, backache, arthritis, toothache, menstrual cramps) while reducing fever—no more discomfort slowing you down.
- Accurate Dosage: Contains 160 mg of acetaminophen per 5 mL for consistent and reliable measurement.
- Gentle Formulation: Free from sugar—suitable for those with dietary restrictions or sensitivities.
- Pleasant Flavor: Cherry-flavoured liquid for easier oral intake
| Product Benefits | Pain Relief, Fever Control, Headache Relief, Cold And Flu Control, Back Pain Relief |
| Specific Uses For Product | Cold, Fever, Muscle Pain, Backache, Headache |
| Target Audience | Unisex-Adults, Unisex-Kids |
| Additional Features | Sugar Free, Fever Reducer, Pain Reliever, Alcohol free, Aspirin free |
| Brand | Rising |
| Flavor | Cherry |
| Unit Count | 24 Fluid Ounces |
| Item Form | Solution |
| Item Weight | 1.2 Pounds |
| Number Of Items | 1 |
| Manufacturer | Rising Pharmaceuticals |
| Product Type | Acetaminophen |
| Special Ingredients | Alcohol Free Aspirin Free Sugar Free |
| Material Type Free | Alcohol Free |
| Active Ingredients | Acetaminophen Oral Solution USP 160 mg/5 mL |
| Upc | 357237304167 |
| Package Type Name | Bottle |
| Net Content Count | 1 Bottle |
| Net Content Weight | 1.2 Pounds |
| Brand Name | Rising |
| Age Range Description | Adult |
| Item Dimensions | 6.97 x 2.6 x 2.52 inches |
| Target Use Body Part | Whole Body |
-
5% off when you buy 4 or more.
-
Get 5% off your next purchase.
-
Orders are processed and shipped from Brooklyn, USA.
-
Free delivery on qualifying orders.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSREEAOCF6AKHIZ |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen |
Barcode |
357237304167 |
Tags |
Rising Health Acetaminophen Oral Solution USP, 160 mg/5 mL | Cherry Flavor | Sugar-Free | Available in 118 mL & 473 mL
Important information
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
6.97 x 2.6 x 2.52 inches; 1.23 pounds
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Recently tracked orders
| Order Number | Carrier | Final Mile Tracking Code | Last Update | Track |
|---|---|---|---|---|
| NC26780 | My | 05167987865261 | 2026-09-21 | Track |
| NC25407 | My | 05167987857077 | 2026-09-16 | Track |
| NC22739 | My | 05167987842355 | 2026-09-07 | Track |
| NC22049 | Dpd | 05167987829603 | 2026-08-26 | Track |
| NC17858 | Dpd | 05167987791349 | 2026-08-07 | Track |
| NC17078 | Dpd | 05167987786917 | 2026-08-07 | Track |
Disclaimer
Suplementy diety nie są lekami. Produkty sprzedawane na tej stronie nie są przeznaczone do diagnozowania, leczenia, uzdrawiania ani zapobiegania jakiejkolwiek chorobie. Jeśli masz stan zdrowia, zawsze skonsultuj się z wykwalifikowanym specjalistą ds. zdrowia przed użyciem. Wyniki indywidualne mogą się różnić. Składając zamówienie, zgadzasz się przestrzegać przepisów importowych swojego kraju. Pokrywamy obowiązujące cła i podatki tam, gdzie jest to wskazane.
*Expiry Date Information:
Please note that the expiry date may vary from batch to batch. However, we guarantee that all products shipped to our customers have a valid shelf life and will not be expired at the time of delivery.





